Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

A class of periodic orbits of an infinitesimal body subject to the attraction of $ n$ finite bodies


Author: William Raymond Longley
Journal: Trans. Amer. Math. Soc. 8 (1907), 159-188
MSC: Primary 70F10; Secondary 70F15
DOI: https://doi.org/10.1090/S0002-9947-1907-1500780-5
Erratum: Trans. Amer. Math. Soc. 8 (1907), 535.
MathSciNet review: 1500780
Full-text PDF Free Access


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 70F10, 70F15

Retrieve articles in all journals with MSC: 70F10, 70F15


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1907-1500780-5
Article copyright: © Copyright 1907 American Mathematical Society